# SDR SIMA20171207001

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,425 hours, 28,158 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 11,000 FT CABIN WARNING. WOULD NOT WORK IN AUTO OR MAN MODE. RETURN TO AIRPORT.   PERFORMED INSTALL NEW GROUND CONNECTION VALVE IAW AMM 21-22-04 OPS AND PRESSURIZATION CHECK GOOD. INSTALL BOTH ESCAPE HATCHES IAW AMM 52-21-00 OPS AND PRESSURE CHECK GOOD.
